MathSciNet Relay Station
MathSciNet bibliographic data
MR353087 (50 #5573) 49A50
Boni, Mauro Quasi additività e quasi subadditività nell'integrale ordinario del calcolo delle variazioni alla Weierstrass. (Italian) Rend. Ist. Mat. Univ. Trieste 6 (1974), 51–70.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement